Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Just recovered from chicken pox. Was on Paracetamol. Having blood in urine and stool with irritation at the tip. Now on Trimopan. Detected of Pyuria. Causes?

Hi, I have just recovered from chicken pox and have experienced blood in urine over the last 4 days or and also in stool today. I was taking quite a bit of paracetamols to fight the fevers during chicken pox. Blood in urine was preceded by couple of days of irritation at the tip during urination. pyuria was detected in my urine sample and I've been prescribed Trimopan since yesterday. Blood in stool is something I spotted just today - Is this related to the pyuria infection or should get check for this separately?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi! Thank you for your question! Did you notice any bowel movement changes? Were your stool harder than usual that you had to strain? Was there any pain during bowel movement? I would suggest that you report this to the same physician that examined and prescribed Trimopan for your pyuria so that he/she knows whatever developments are going. I hope you feel better soon!

Dr Galera
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor